PARACETAMOL STADA 500 mg tablets

STADA Consumer Health Deutschland GmbH

Sale price £21.70 Regular price £30.00

Tax included. Shipping calculated at checkout.

Paracetamol STADA ® 500 mg tablets

Active ingredient: Paracetamol.

Symptomat. Treat. mild to moderately severe pain such as headache, toothache, menstrual pain and / or Fever.

Note: In the event of pain or fever, do not use for longer than specified in the package insert without medical advice! Please follow the dosage instructions. The maximum dose per day must not be exceeded under any circumstances.

Contains sodium.


For information on risks and side effects, read the package insert and ask your doctor or pharmacist.

STADAPHARM GmbH, Stadastraße 2-18, 61118 Bad Vilbel

Paracetamol STADA ®
Paracetamol STADA ® 500 mg tablets for mild to moderately severe pain and fever.

• For the symptomatic treatment of mild to moderately severe pain
• Relieves pain and lowers fever
• Ingestion of a maximum of 8 tablets per day for adults and adolescents from 12 years of age





When to use Paracetamol STADA ®  500 mg tablets is suitable
Treatment with Paracetamol STADA ®is suitable for pain such as headache, limb pain, toothache and menstrual pain, as well as for fever. While the normal body temperature in humans is 36 to 37 ° C, and temperatures slightly above are assigned to the elevated temperature, from 38 ° C one speaks of fever. As a rule, in the case of flu-like infections (colds), limb pain or headache and fatigue occur parallel to the fever. Paracetamol STADA ®  500 mg tablets relieve such pain and lower fever, and that with good tolerability.

How Paracetamol STADA ®  500 mg tablets work
It is believed that after taking Paracetamol STADA ®, which has been tried and tested for decades500mg tablets the drug reaches the head across the blood-brain barrier and there inhibits the formation of messenger substances that are of central importance in the development of inflammation and pain. In addition, Paracetamol STADA ® blocks the effects of substances that affect the temperature regulation center in the brain. In this way the medicine will relieve pain and fever.

Notes on the dosage of Paracetamol STADA ®  500 mg tablets
Paracetamol STADA ®is dosed depending on size and age. The respective interval of the dosage depends on the symptoms present. The minimum period that should be between two receipts is six hours. The maximum daily dose for adults, adolescents from the age of twelve and children from 43kg is eight tablets. For children up to 12 years of age, the maximum daily dose varies between two and four tablets, depending on age and weight.

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!